CSpace  > 应用数学研究所
Some large sample properties of an estimator of the hazard function from randomly censored data
Wang QH(王启华)
1997
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume17Issue:2Pages:230
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29007
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang QH. Some large sample properties of an estimator of the hazard function from randomly censored data[J]. Acta Mathematica Scientia,1997,17(2):230.
APA 王启华.(1997).Some large sample properties of an estimator of the hazard function from randomly censored data.Acta Mathematica Scientia,17(2),230.
MLA 王启华."Some large sample properties of an estimator of the hazard function from randomly censored data".Acta Mathematica Scientia 17.2(1997):230.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王启华]'s Articles
Baidu academic
Similar articles in Baidu academic
[王启华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王启华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.